Algebraic & Geometric Topology
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebr. Geom. Topol., 2012, Volume 12, Issue 3, Pages 1607–1648 (Mi agt2)  

Brunnian braids on surfaces

V. G. Bardakova, R. Mikhailovb, V. V. Vershininac, J. Wud

a Sobolev Institute of Mathematics, Novosibirsk, 630090, Russia
b Steklov Mathematical Institute, Gubkina 8, Moscow, 119991, Russia
c Département des Sciences Mathématiques, Université Montpellier II, Place Eugène Bataillon, 3, 34095 Montpellier cedex 5, France
d Department of Mathematics, National University of Singapore, 2 Science Drive 2, Singapore 117542, Singapore

Funding Agency Grant Number
National Natural Science Foundation of China 11028104
Ministry of Education, Singapore R-146-000-137-112
R-146-000-143-112
The last author is partially supported by the AcRF Tier 1 (WBS number R-146-000-137-112) and AcRF Tier 2 (WBS number R-146-000-143-112) of MOE of Singapore and NSFC grant number 11028104.


DOI: https://doi.org/10.2140/agt.2012.12.1607


Bibliographic databases:

Received: 18.12.2011
Revised: 06.05.2012
Language:

Linking options:
  • http://mi.mathnet.ru/eng/agt2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021